# SDR SWIA200820302

- Difficulty date: November 2, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 16,416 hours, 14,345 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT NR 2 GEN WENT OFF LINE.  DURING RESET PROCEDURE ADG INADVERTENTLY DEPLOYED.  (FLT 6532)SERVICED IDG.
